# SDR SWAA2022090248081

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,373 hours, 39,959 cycles
- System (JASC): 2700 · Flight Control System
- Part: Support Bracket
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT O/B AUX TRACK; SKIN TAB O/B SUPPORT BRACKET IS MISSING. / [01] INSTALLED SKIN TAB O/B SUPPORT BRACKET ON LEFT WING # 3 SLAT PER SRM 51-40-02
